# SDR YENA2021113000803

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 86-87 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SECONDARY NRC IN REF NRC 00427 -CORROSION WAS FOUND OVER STRG 28R BETWEEN FR 86/87 AT CF III INTERNAL STRUCTURE STRINGER 28R BETWEEN FR 86/87 AT CFIII INTERNAL STRUCTURE WAS REPAIRED PER EMB190 SRM 53-23-03 / REPAIR 51P.
